Home | News | Find a Doctor | Ask a Question | Free

Stopping Fincar and Rogaine due to HM


#1

I am scared that Fincar will lead to prostate cancer or Rogaine will cause skin cancer (irrespective of what the FDA says). I get pains in my balls from Fincar at times, while the new Rogaine Foam has given me some dark pigment change on my right temple and back of neck.

I just feel like quitting all this crap, since I have all my life ahead of me, and scientific breakthroughs will inevitably cure hair loss in the next decade.

And yet, I risk my life with these so so treatments. I have gotten some success…and this is preventing me from quitting.

Sucks.


#2

» I am scared that Fincar will lead to prostate cancer or Rogaine will cause
» skin cancer (irrespective of what the FDA says). I get pains in my balls
» from Fincar at times, while the new Rogaine Foam has given me some dark
» pigment change on my right temple and back of neck.
»
» I just feel like quitting all this crap, since I have all my life ahead of
» me, and scientific breakthroughs will inevitably cure hair loss in the next
» decade.
»
» And yet, I risk my life with these so so treatments. I have gotten some
» success…and this is preventing me from quitting.
»
» Sucks.

Don’t panic, go to the doctor first and see what he says. You’re free to “bet” fot HM success and quit your treatments, I’m about to do the same(at least with finasteride).

take it easy!


#3

» I am scared that Fincar will lead to prostate cancer or Rogaine will cause
» skin cancer (irrespective of what the FDA says). I get pains in my balls
» from Fincar at times, while the new Rogaine Foam has given me some dark
» pigment change on my right temple and back of neck.
»
» I just feel like quitting all this crap, since I have all my life ahead of
» me, and scientific breakthroughs will inevitably cure hair loss in the next
» decade.
»
» And yet, I risk my life with these so so treatments. I have gotten some
» success…and this is preventing me from quitting.
»
» Sucks.

Been there, done that. It really sucks to use that stuff when you know it is causing negative side effects. But having no hair is a negative side effect of not taking the stuff, so it really comes down to how strong you are psychologically. If you can handle the next 5 years without the meds, I would say dump them. But first understand that you will lose all of the hair you have kept or grew with it. So you could experience a very unpleasant fallout.

Personally, if the propecia didn’t cause my left nut to ache, I probably would have stayed on it because it cause me to grow a TON of hair. Interestingly, after I dumped the drug, I just never got interested in attempting to find a natural alternative.


#4

» Been there, done that. It really sucks to use that stuff when you know it
» is causing negative side effects. But having no hair is a negative side
» effect of not taking the stuff, so it really comes down to how strong you
» are psychologically. If you can handle the next 5 years without the meds,
» I would say dump them. But first understand that you will lose all of the
» hair you have kept or grew with it. So you could experience a very
» unpleasant fallout.
»
» Personally, if the propecia didn’t cause my left nut to ache, I probably
» would have stayed on it because it cause me to grow a TON of hair.
» Interestingly, after I dumped the drug, I just never got interested in
» attempting to find a natural alternative.

I had the issue with the left nut ache as well but it went away after a while.It seems a pretty small reason to give up the drug.How badly was it aching ?


#5

» I had the issue with the left nut ache as well but it went away after a
» while.It seems a pretty small reason to give up the drug.How badly was it
» aching ?

It ached like crazy! I had read that it goes away after a few months, so I put up with it for 2 months, but it never went away, so I dumped the drug (at that point, the ache was quite intense). I was kind of surprised that the nut ache hung around for several months after I stopped the drug. It wasn’t nearly as intense, but I could still kind of feel it 3 or 4 months after stopping propecia. I wasn’t so unhappy about stopping it though, because it gave me a weird feeling to be playing around with my hormones like that. Then again, if a similar drug were released that didn’t make my nut ache and gave me the same phenomenal level of regrowth I got with 1/2mg of propecia, I would probably take it until HM got here.

The strange thing about the propecia was that the hair growth started almost immediately. I had a zero response to Dr. Lee’s rogaine/azelaic acid, but propecia kicked arse. Not only did I grow a ton of new thick pigmented hairs, the hair all over my head (even the back and sides) got way thicker and darker. Something about that stuff really made my hair grow. I guess I am in the minority where that is concerned.


#6

» It ached like crazy! I had read that it goes away after a few months, so I
» put up with it for 2 months, but it never went away, so I dumped the drug
» (at that point, the ache was quite intense). I was kind of surprised that
» the nut ache hung around for several months after I stopped the drug. It
» wasn’t nearly as intense, but I could still kind of feel it 3 or 4 months
» after stopping propecia. I wasn’t so unhappy about stopping it though,
» because it gave me a weird feeling to be playing around with my hormones
» like that. Then again, if a similar drug were released that didn’t make my
» nut ache and gave me the same phenomenal level of regrowth I got with 1/2mg
» of propecia, I would probably take it until HM got here.
»
» The strange thing about the propecia was that the hair growth started
» almost immediately. I had a zero response to Dr. Lee’s rogaine/azelaic
» acid, but propecia kicked arse. Not only did I grow a ton of new thick
» pigmented hairs, the hair all over my head (even the back and sides) got
» way thicker and darker. Something about that stuff really made my hair
» grow. I guess I am in the minority where that is concerned.

What a shame.
It’s interesting to read that it was still sore for so many months after you stopped.I am sure you looked at other things that may have been causing the ache but do you play any contact sports or lift weights? Sexual habits can lead to an ache in the “jewels” as well.

I would be willing to endure ANY side effect in exchange for hair except for impotence.If I knew for fact that the impotence was reversible once I stopped the drug then I would even endure that.The only side effect I wouldn’t except is shedding or thinning & that’s why I have avoided avodart.